# SDR SWAA2015121647190

- Difficulty date: October 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 69,128 hours, 56,290 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 6545321
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CRACK FOUND IN THE CHORD INBD OF RSS 224.14, FIRST UPPER ROW OPEN FASTENER HOLE & SECOND LOWER ROW OPEN FASTENER HOLE.  REPAIRED CHORD IAW EA.
